skin-hair-icon
What is this white thing on face
After applying niacinamide on skin for acne marks, I get these white things on face. What are these and and is it normal?
25 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Don't worry. You can consult the doctor online or visit our clinic so that we can check the condition and advice you the treatment accordingly.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
No need to worry.specific treatment is available.it depends on severity of the disease . Complete medical history is required.. Pls do online consultation with Dermatologist for detailed prescription & guidance.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Stop it...Don't worry...you are suffering from irritant contact dermatitis causing this skin reactions. Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.